Crystal meth overdose- nursing responsibilities

Want create site? With Free visual composer you can do it easy.

Scenario: Jarrod is a 19 year old first year engineering student who has been brought into the emergency department by paramedics. He has sustained a laceration to his arm when he put his fist through a window. Jarrod is confused and restless, is noticeably sweating and needs to be restrained by security as he aggressively threatens and screams obscenities at other people around him. Jarrod’s friends told the paramedics he took some crystal meth today and they suspect he may have taken some the last few days as well.

On examination, in addition to his arm laceration, Jarrod has a patent airway and strong peripheral pulses. His vital signs are HR 160 bpm; BP 195/110mmHg; RR 42; Temp 40.2 C. His skin is flushed, diaphoretic, and hot to touch. His initial pathology results show elevated BUN and CK levels.

• Essay Question
Using current literature and research, discuss the nursing responsibilities and actions necessary when managing a crystal meth overdose. Base your answer in the provided scenario. In addition, explain the mechanism of action, clinical effects, and ongoing physical and psychosocial considerations of using crystal meth. (use mainly Australian literature if possible)

Get Nursing Papers Online from Top Nursing Writers. Order Custom Nursing Papers Always


Order Now
Did you find apk for android? You can find new Free Android Games and apps.
error: